# SDR HNAA2014061300180

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 61,819 hours, 69,026 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 6122 · Propeller Governor
- Part: Pcu
- Part number: 78249050
- Part serial: 850518
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION, NR 2 PROPELLER INDICATED 1236 FOR 5 SECONDS,  TORQUE INDICATED 87-88 PERCENT.  R & R NR 2 PCU IAW 61-10-10R AND WC 76-00-01Q.  OPS CHECK AND LEAK CHECKED GOOD. OK FOR SERVICE.
